Skip to Content

Will aleve have an effect on my heart rate during exercise?

Responses (1)

Marvell 10 Mar 2014

Aleve is known to cause palpitations as a side effect ... if you experience this then it may affect you during exercise.

Cardiovascular side effects have included peripheral edema (3% to 9%) and palpitations (3%). Blood pressure may be elevated by naproxen (the active ingredient contained in Aleve) which may have clinical relevance in patients with comorbid illnesses. Dyspnea has been reported in patients receiving controlled release naproxen. An increased risk of cardiovascular events has been observed in preliminary study results from a clinical trial conducted by the National Institute of Aging evaluating the use of NSAIDs in patients at risk of developing Alzheimer's disease.

Nonsteroidal anti-inflammatory drugs (NSAIDs) may elevate blood pressure and increase the risk of the initiation of antihypertensive therapy. NSAIDs may antagonize the blood-pressure lowering effect of antihypertensive medications in patients already being treated with antihypertensive drugs.

https://www.drugs.com/sfx/aleve-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions